MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2013US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2024, the physician reported that the first device completed the ablation but the physician went it with a scope and saw no burn, for which he used a second device but did not pass initial cavity assessment.The physician used a rollerball between devices.After the procedure the patient was hemorrhaging for which ended up requiring a hysterectomy.It is unknown the cause of the hemorrhage at the time of this report.No other information available.
 
Additional Manufacturer Narrative
Visual inspection was conducted, and there were no signs of physical damage.Functional testing was conducted and the cia test failed, then a leak test was conducted and a leak was noticed in the joint of the 20mm filter and the co2 tubing, the tubing was cut to fix the leak and while testing again the fluid reach the desiccant filter and the cia test fail, the filter was replaced, the device purged and the procedure was complete.Hence, the complaint can be confirmed.This observation will be monitored and trended.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21208455
Report Number1222780-2025-00033
Device Sequence Number20860446
Product Code MNB
UDI-Device Identifier15420045501119
UDI-Public(01)15420045501119(17)260722(10)24G02R
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model NumberNS2013US
Device Catalogue NumberNS2013US
Device Lot Number24G02R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown